On the PILL and no PERIOD?!

  1. OK, immediately after I got my first period after having my baby I went on BC YAZ. So I've been on it for exactly 4 months. I should be starting my 5th pack tomorrow, and today I took the last of my reminder pills and I have yet to have a period. I've had sex twice and both times used a condom as well. I don't feel pregnant. On Thursday, I felt like it was coming with light cramps and such, but NOTHING!!!!!!!!!! :cursing::cursing: No spotting, NOTHING!!!!! I'm trying not freak out because maybe it's something that could happen while on the pill? :shrugs: Has this happened to anyone before?
     
  2. It's happened to me before; I've both taken the pill and gotten no period (and not pregnant) and had midcycle spotting. Are you taking regular (progestin/estrogen) pills, or the mini-pill (progestin only)? After I had my son I took the mini-pill, and didn't have any periods at all until I stopped nursing him; with the mini-pill you take it continuously, without any reminder pills. To be absolutely sure, it might be a good idea to take a pregnancy test in a week or two, but if you gave birth recently (like in the last 6-12 months) your hormones are probably still fluctuating a lot, especially if you're nursing. I hope this helps, and good luck! :flowers:
     
  3. I think your hormones are still adjusting. My sister had maybe two periods after having her baby, and then she didn't have a period for over a year. She is okay now.
     
  4. Are you breastfeeding? Sometimes that causes you to skip periods. Yaz is supposed to be one of those pills where you get lighter and shorter periods...that's why there's I think 4 placebo pills instead of the usual 7. It may be that your body is still adjusting to the pills. Let your OB/GYN know of what's going on and make sure you keep taking those pills at the same time every day.:tup:
     
  5. after i had taken my BC for a few months, my periods were basically nothing, even though my flow had always been SUPER heavy before i started BC. if your periods were medium to light to begin with, it wouldn't surprise me if they completely disappeared, based on my experience.
     
  6. My periods also disappeared while I was on the pill. Yes at first it freaked me out, but then I got to enjoy it. You just have to be careful - you can't assume you're not pregnant!
     
  7. My periods are completely gone when I go on Loestrin 24FE. I don't have sex though, so it's not a worry for me.

    I think companies are struggling with like.. making no period appealing, but at the same time, it's the only way you know you're pregnant.
     
  8. As someone else mentioned, Yaz has only 4 placebo pills so it is designed to more or less eliminate your period. Also, about 25% of women on the pill lose their period completely.
     
  9. Occasionally, amenorrhea is a side effect of birth control pills. I was taking BC pills when I was teen, and I started missing periods a few months into the therapy. The situation is only intensified by the fact that you just had child. If you're breastfeeding, that contributes to the situation also. If it concerns you, definitely discuss it with your doctor.